Quantifying a convergence theorem of Gyöngy and Krylov

Dareiotis, K, Gerencsér, M and Lê, K (2023) Quantifying a convergence theorem of Gyöngy and Krylov. Annals of Applied Probability, 33 (3). pp. 2291-2323. ISSN 1050-5164

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Dareiotis, K
  • Gerencsér, M
  • Lê, K
Copyright, Publisher and Additional Information:

© Institute of Mathematical Statistics, 2023. Reproduced in accordance with the publisher's self-archiving policy.

Dates:
  • Published: June 2023
  • Published (online): 2 May 2023
  • Accepted: 5 July 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Dec 2022 12:37
Last Modified: 10 Jul 2023 16:06
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number: 10.1214/22-AAP1867
Open Archives Initiative ID (OAI ID):

Export

Statistics